×

zbMATH — the first resource for mathematics

Riemann waves in an elastic medium with small anisotropy. (English. Russian original) Zbl 0790.73021
J. Appl. Math. Mech. 57, No. 3, 493-502 (1993); translation from Prikl. Mat. Mekh. 57, No. 3, 90-101 (1993).
Summary: Riemann waves in an arbitrary elastic medium with small anisotropy of arbitrary form on the wave front plane are considered. The variation of the wave quantities is not assumed to be small. The principal attention is devoted to situations in which the presence of small anisotropy leads to qualitative modifications of the relations between the wave quantities and determines the tendency of the waves to break.
MSC:
74J10 Bulk waves in solid mechanics
74E10 Anisotropy in solid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bland, D. R.: Non-linear dynamic elasticity. (1969) · Zbl 0236.73035
[2] Kulikovskii, A. G.; Lyubimov, G. A.: , magnetohydrodynamics. (1962) · Zbl 0116.42906
[3] Lenskii, E. V.: Simple waves in a non-linear elastic medium. Vestnik mosk. GoS univ. Ser. mat. Mekh. 3, 80-86 (1983)
[4] Sveshnikova, Ye.I.: Simple waves in a non-linear elastic medium. Prikl. mat. Mekh. 46, No. 4, 642-646 (1982)
[5] Kulikovskii, A. G.; Sveshnikova, Ye.I.: Non-linear waves in weakly anisotropic elastic media. Prikl. mat. Mekh. 52, No. 1, 110-115 (1988)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.